# SDR REXA2019081411233

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: 601R1004511
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK FUEL ACCESS HOLE NR 1, 540BB, HAS MINOR CORROSION AT INBD AND OUTBD ENDS, WS 54.897 IN NON-CRITICAL ZONE.   COMPLIED WITH STEPS 10 AND 11 OF REO 601R-57-21-030. GAP CHECKED GOOD.
